# SDR UALA2010110504117

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 80,652 hours, 9,893 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: 1731
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CART 404 HAS BURNING ODOR. UNPLUGGED. NO EVIDENCE OF BURNING MARK. . CB PULLED AND COLLARED PER MEL. FOUND CABLE AND CONTROLLER OPS CHECKED OKAY, REPLACED THE FOOD CART.
